Doklady Akademii Nauk SSSR
General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Dokl. Akad. Nauk:

Personal entry:
Save password
Forgotten password?

Dokl. Akad. Nauk SSSR, 1971, Volume 196, Number 4, Pages 779–782 (Mi dan35953)  

This article is cited in 25 scientific papers (total in 25 papers)


Differential games of systems with aftereffect

Yu. S. Osipov

Sverdlovsk Branch of the V. A. Steklov Mathematical Institute of the USSR Academy of Sciences

Full text: PDF file (572 kB)

Bibliographic databases:
UDC: 518.92
Presented: Н. Н. Красовский
Received: 20.04.1970

Citation: Yu. S. Osipov, “Differential games of systems with aftereffect”, Dokl. Akad. Nauk SSSR, 196:4 (1971), 779–782

Citation in format AMSBIB
\by Yu.~S.~Osipov
\paper Differential games of systems with aftereffect
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 196
\issue 4
\pages 779--782

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Subbotin, “Minimax solutions of first-order partial differential equations”, Russian Math. Surveys, 51:2 (1996), 283–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. I. Maksimov, “Minimax control problem for a parabolic variational inequality”, Comput. Math. Math. Phys., 41:10 (2001), 1444–1454  mathnet  mathscinet  zmath
    3. A. G. Chentsov, “Nonsequential approximate solutions in abstract problems of attainability”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S48–S75  mathnet  crossref  mathscinet  zmath  elib
    4. N. Yu. Lukoyanov, “Differential inequalities for a nonsmooth value functional in control systems with an aftereffect”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S103–S114  mathnet  crossref  mathscinet  zmath  elib
    5. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. N. Yu. Lukoyanov, “On viscosity solution of functional Hamilton–Jacobi type equations for hereditary systems”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S190–S200  mathnet  crossref  elib
    7. N. Yu. Lukoyanov, “On optimality conditions for the guaranteed result in control problems for time-delay systems”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S175–S187  mathnet  crossref  isi  elib
    8. N. Yu. Lukoyanov, “Minimax and viscosity solutions in optimization problems for hereditary systems”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S214–S225  mathnet  crossref  elib
    9. N. Yu. Lukoyanov, “On Hamilton–Jacobi formalism in time-delay control systems”, Tr. IMM UrO RAN, 16, no. 5, 2010, 269–277  mathnet  elib
    10. N. N. Krasovskii, A. N. Kotel'nikova, “Stochastic guide for a time-delay object in a positional differential game”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 145–151  mathnet  crossref  isi  elib
    11. V. L. Pasikov, “Ekstremalnye strategii v igrovykh zadachakh dlya lineinykh integro-differentsialnykh sistem Volterra, I”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 7, 33–42  mathnet
    12. Andrei N. Krasovskii, Aleksandr N. Ladeischikov, “Zadacha igrovogo upravleniya pri defitsite informatsii”, MTIP, 4:2 (2012), 57–70  mathnet
    13. V. L. Pasikov, “Ekstremalnye strategii v igrovykh zadachakh dlya lineinykh integro-differentsialnykh sistem Volterra, II”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 55–62  mathnet
    14. V. L. Pasikov, “Igrovaya zadacha navedeniya integro-differentsialnoi sistemy tipa Volterra dlya trekh lits”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:4 (2013), 116–121  mathnet
    15. V. L. Pasikov, “Differentsialno-raznostnaya igra sblizheniya-ukloneniya v gilbertovom prostranstve, II”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 74–83  mathnet
    16. V. L. Pasikov, “Igrovye zadachi navedeniya dlya sobstvenno lineinykh integro-differentsialnykh sistem Volterra s upravlyayuschimi vozdeistviyami pod znakom integrala”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 6:3 (2014), 42–49  mathnet
    17. V. I. Maksimov, “On an input recovery problem in a linear delay system”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 143–156  mathnet  crossref  mathscinet  isi  elib
    18. V. S. Kublanov, V. I. Maksimov, “On feedback-principle control for systems with aftereffect under incomplete phase-coordinate data”, Journal of Mathematical Sciences, 233:4 (2018), 495–513  mathnet  crossref
    19. D. V. Kornev, “Chislennye metody resheniya differentsialnykh igr s neterminalnoi platoi”, Izv. IMI UdGU, 2016, no. 2(48), 82–151  mathnet  elib
    20. M. I. Gomoyunov, N. Yu. Lukoyanov, A. R. Plaksin, “Approximation of minimax solutions to Hamilton-Jacobi functional equations for delay systems”, Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S68–S75  mathnet  crossref  crossref  mathscinet  isi  elib
    21. M. I. Gomoyunov, “Ekstremalnyi sdvig na soputstvuyuschie tochki v pozitsionnoi differentsialnoi igre dlya sistemy drobnogo poryadka”, Tr. IMM UrO RAN, 25, no. 1, 2019, 11–34  mathnet  crossref  elib
    22. N. Yu. Lukoyanov, A. R. Plaksin, “Stable Functionals of Neutral-Type Dynamical Systems”, Proc. Steklov Inst. Math., 304 (2019), 205–218  mathnet  crossref  crossref  mathscinet  isi  elib
    23. N. A. Mamadaliev, “The pursuit problem for linear games with integral constraints on players' controls”, Russian Math. (Iz. VUZ), 64:3 (2020), 9–24  mathnet  crossref  crossref  isi
    24. A. V. Kim, G. A. Bocharov, “Minimaksnye differentsialnye igry s posledeistviem”, Vestnik rossiiskikh universitetov. Matematika, 25:132 (2020), 359–369  mathnet  crossref
    25. N. Yu. Lukoyanov, A. R. Plaksin, “O strategiyakh ekstremalnogo sdviga v sistemakh s zapazdyvaniem”, Tr. IMM UrO RAN, 27, no. 2, 2021, 150–161  mathnet  crossref  elib
  • Number of views:
    This page:108
    Full text:50

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022